# SDR DALA2024100109582

- Difficulty date: September 17, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,894 hours, 45,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 669 HIGH PITCHED SOUND COMING FROM DOOR 4R AIRBORNE. DOOR HANDLE REPEATEDLY LIFTED UP APPROX ONE INCH FROM SEATED POSITION. CORRECTIVE ACTION: FOUND LOWER GATE OF 4R NOT ADJUSTED PROPERLY - ADJUSTED IAW AMM 52-11-00 PRESSURIZED A/C NO SQUEAL HANDLE STAYS LOCKED. (4020558)
